# SDR HYIA20230526002

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N411CA
- Make and model: Tecnam P2012
- Aircraft serial: 008
- Aircraft time: 1,143 hours, 1,287 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: RL652114H
- Condition: Failed
- Part time: 1,143 hours, 1,287 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BURNING SMELL WHEN AVIONICS TURNED ON. MAINTENANCE INSPECTED AND FOUND PFD #1 COOLING FAN LT SIDE OF INSTRUMENT PANEL INOPERATIVE. THE FAN IS BEING REPLACED
